# SDR MALA070075

- Difficulty date: July 10, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 340B430
- Aircraft time: 21,880 hours, 24,467 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF, FO TUBES WENT BLANK, LOST WX RADAR, TCAS, GPS, NAV, COM 2.  LOOKED UP AT PANEL AND NOTED R MAIN AND R ESS BUSS LIGHTS ILLUMINATED.  CREW DECLARED AN EMERGENCY AND RETURNED TO MEM WITHOUT FURTHER INCIDENT.  CREW CYCLED CIRCUIT BREAKER "R ESS R MAIN" AFTER LANDING AND OPS RETURNED TO NORMAL.  CYCLED A/C POWER AND TESTED ELECTRICAL SYSTEM REF AMM 24-30-00-05 AND 24-20-00-05.  INSPECTED RT PDU AREA AND REPLACED TRANSIENT SUPPRESSOR RDI 56P1CR1 PN: 7239790-501 FOR PRECAUTIONARY REASONS.  RAN A/C AGAIN AND VERIFIED NORMAL OPS.  ALL CIRCUIT BREAKERS REMAINED IN THROUGHOUT TESTING AND TROUBLESHOOTING.
